# SDR CA141230003

- Difficulty date: December 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 35,207 hours
- Engine: Pwa PW123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 85712056
- Condition: Corroded
- Location: Rt Wing
- Part time: 35,202 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION MAINTENANCE PERSONNEL REPORTED PITTING AND CORROSION ON THE RT BOOST PUMP DOUBLER IN SEVERAL PLACES AND IN THE BORES OF THE LOCATOR PINS.   APPROVED REPAIR CARRIED OUT IAW RD8-57-2552.
